Vaginal Infection

Vaginal infection or vaginitis results in symptoms like vaginal itching, increased vaginal discharge, pain during sex, pain on urination, and spotting. Vaginal infection can be caused by bacteria yeast, parasite, and irritants.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do my partner get white clot in periods blood?

Query: Hi doctor, My partner is on her periods and yesterday was her third day and she notices some white jelly kind of thing coming out with blood clots and today also this happens. I have pictures but I do not know where to attach it. I am trying to sign up also, but I am not getting the option. Please ...  Read Full »


Dr. Jimesh H Mavani

General Practitioner, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. White discharge can be normally also. And it can be after intercourse also. If there is no burning, itching or foul -melling of discharge than no need to worry. Vaginal infection can happen routinely if you do not follow some precautions. If the discharge is increasing...  Read Full »

What causes pain during sex?

Query: Hi doctor, I am having pain during sex. Penetration of any kind hurts me. The most painful are the inner lips especially on the right side. I get burning sensation inside too, but not very high. I had some bleeding last night and it stopped fairly quickly. We were not being rough either. I am on Dep...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. I have seen the pictures (attachment removed to protect patient identity) that you have attached. There is loss of rugosity of the right labia majora and minora indicating that there is an inflammation. It was indicated by the shiny nature of the majora and minora on t...  Read Full »

I have white sticky discharge while on birth control pills. Please help.

Query: Hello doctor, I am currently on Microgestin birth control and I have been instructed to take it constantly to have no periods. About a year ago, I was treated for chlamydia and never had a problem since then. About a month ago, I missed my pill for birth control while having the flu and a week back,...  Read Full »


Dr. Shruti Kainth Kaushal

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. According to your history, it appears that you are suffering from vaginal infection. Because, without a problem there cannot be such an amount of discharge. Hormonal birth control pill increase chance of vaginal discharge. But, in my ...  Read Full »

How dangerous is vaginal staphylococcus infection?

Query: Hello doctor, I was diagnosed with a candida albicans. I used emergency contraceptives as and then but I treated it with Ciprofloxacin antibiotic. I also started using cotton pants, took care of my vagina too. Then last month, I went to the clinic and retook the test hoping it would come out clean....  Read Full »


Dr. Jyoti Gupta

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcom to ciliiq.com. You do not need to be scared. Vaginal infection should be taken care of, but these infections are not uncommon in sexually active females. So do not worry. If there are no symptoms, taking antibiotics every time may not be the right thing to do. Just maintain hygiene. St...  Read Full »

I am having white vaginal discharge with irregular periods. Why?

Query: Hello doctor, I am 19 years old and I am experiencing problems with my periods for some time now. Three months back I had my period on regular date and experienced bleeding for 1 and a half month. I am experiencing similar problem of prolonged periods for about 4 years now. It happens once or twice...  Read Full »


Dr. Deepti Kurmi

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. You have got vaginal infection. If you need treatment then kindly follow up. Also for period problem, is it controlled after taking Ayurvedic medication?  Read Full »

Why is sex painful even after treatment for a vaginal infection?

Query: Hi doctor, I am 25 years old. I was diagnosed with vaginal yeast infection a week ago and immediately started my medication. It includes oral, gel and vaginal pessaries. It was six days long course. Even though the symptoms vanished in less than a day, I did not stop taking the medication. Today my ...  Read Full »


Dr. Dattaprasad Balasaheb Inamdar

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Normally, treatment for vaginal yeast infection is given to both patient and sexual partner to prevent reinfection. So, your partner also needs to take treatment simultaneously. What you can do now is you both can take tablet Forcan 150 mg (Fluconazole) single dose to ...  Read Full »

What should I do for severe vaginal itching?

Query: Hi doctor, I am a 28 year old married woman. I have severe itching in my vagina. What should I do ? Or why is it happening?  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Severe itching inside vagina is likely to be due to a possible vaginal fungal infection called vaginal candidiasis. You should visit your gynecologist and get a high vaginal swab culture and speculum examination done for confirmation of diagnosis. Once co...  Read Full »

Can I use Terbinaforce plus cream for a vaginal infection?

Query: Hello doctor,Can Terbinaforce plus cream be used for a vaginal infection? I have itching after periods. Please guide.  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Please do not use Terbinaforce plus cream anywhere on the body. Do not even think of using it on your genitals. Terbinaforce plus cream (Clobetasol Topical, Ofloxacin Topical, Ornidazole Topical and Terbinafine Topical) has a potent steroid in it. They would further...  Read Full »

Do painless lesion in the labia attributed to herpes?

Query: Hello doctor, I have noticed two marks on my labia. They neither cause me pain or discomfort. I have labeled them in the photo. I believe one of them is an ingrown hair. I am not sure what the second is? I did not have sex for a few weeks and while doing sex I used a condom with the same partner....  Read Full »


Dr. Richa Agarwal

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have gone through your history and picture and understand your concern. (attachment removed to protect patient identity). These spots could be due to inflammation or a simple fungal or bacterial infection. Apply some ointment on it and keep watch on it (size, color,...  Read Full »

I notice a few tiny bumps in my vaginal area after intercourse. What could it be?

Query: Hello doctor,I have a question about some pain and bumps that I have noticed on my vagina. I had rough sex with my fiance a few days ago, and he is fairly large, and it always hurts, but this time more than the others. I noticed a few bumps on my vaginal area, they are not itchy but pink and have a ...  Read Full »


Dr. Jimesh H Mavani

General Practitioner, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. It may be bacterial vaginosis. Or other vaginal infection or some cyst may be. For that, I have to examine you first. So for that consult nearby. Doctor will see the type and nature of the discharge and bump around the vagina and will send discharge for examination if ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.